Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Separable abelian groups as modules over their endomorphism rings


Author: K. M. Rangaswamy
Journal: Proc. Amer. Math. Soc. 91 (1984), 195-198
MSC: Primary 20K30; Secondary 20K21
MathSciNet review: 740169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properly separable mixed abelian groups $ A$ which are projective, respectively flat, as modules over their endomorphism rings are completely characterized. These results generalize the works of F. Richman and E. A. Walker.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K30, 20K21

Retrieve articles in all journals with MSC: 20K30, 20K21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740169-3
PII: S 0002-9939(1984)0740169-3
Keywords: Abelian group, separable groups, projective and flat modules
Article copyright: © Copyright 1984 American Mathematical Society